, Volume 83, Issue 1, pp 171-181

Quadratic forms between euclidean spheres

Rent the article at a discount

Rent now

* Final gross prices may vary according to local VAT.

Get Access


We study the relationship between the dimensions of euclidean spheres which admit a nonconstant homogeneous quadratic map between them. Givenm (respectivelyn), we determine the least (respectively greatest) possible value ofn (respectivelym) for which there exists a nonconstant homogeneous quadratic mapS m S n .

Research partially supported by NSF DMS-9201204